MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V. Evolution Transfer Carriage; Transer Carriage

STERIS MEXICO, S. de R.L. de C.V. Evolution Transfer Carriage; Transer Carriage
Model Number AX083020003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
Evolution Transfer Carriage
Common Device Name
Transer Carriage
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50951205
Report Number3005899764-2026-00077
Device Sequence Number13349417
Product Code FLE
UDI-Device Identifier00724995150389
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown